Massive School Behavior issues in utero stroke epilepsy Respidal
My son is 7 years old and has bilateral brain damage from strokes he had while I was pregnant with him. He has made remarkable progress and has defied every poor prognosis. Our issue is his behavior. He definitely has cognitive issues and started having seizures at 3 yrs old. He is on Tegretol 300mg morning 500mg before bed and Keppra 9ml 2x a day.
His behavior at school is really bad. It swings mostly bad days with scattered excellent. I feel it is both his behavioral management in school and obviously part of his disability but his behaviors are better at home (of course less demands) but we are very consistant with consequenses where school has not been.
Anyway I have two questions.....Is respidal safe for people with epilepsy AND with such significant brain damage would it help? Also he is on ALOT of seizure meds could they conflict?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.